Alert archive / Oregon / Wind Advisories in 2006
Wind Advisory 2, NWS Portland, OR
NWS Portland, OR issued this wind advisory at Nov 10, 2006, 4:09 PM PST. It was in force for 111 min.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2006, 4:09 PM PST (00:09 UTC)
- Expired
- Nov 10, 2006, 6:00 PM PST
- In force
- 111 min
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPQR 110009 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 409 PM PST FRI NOV 10 2006 ORZ002-004-110115- /O.EXP.KPQR.HW.W.0020.000000T0000Z-061111T0000Z/ CENTRAL OREGON COAST-CENTRAL COAST RANGE OF WESTERN OREGON- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE... GRANDE RONDE...TIDEWATER...SWISSHOME 409 PM PST FRI NOV 10 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING FOR THE CENTRAL OREGON COAST AND THE CENTRAL OREGON COAST RANGE IS NO LONGER IN EFFECT. $$ ORZ007-008-110200- /O.EXP.KPQR.WI.Y.0001.000000T0000Z-061111T0000Z/ /O.NEW.KPQR.WI.Y.0002.061111T0009Z-061111T0200Z/ CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY- INCLUDING THE CITIES OF...SALEM...MCMINNVILLE...DALLAS...EUGENE... CORVALLIS...ALBANY 409 PM PST FRI NOV 10 2006 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CONTINUED THE WIND ADVISORY FOR THE CENTRAL AND SOUTH WILLAMETTE VALLEY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH ARE EXPECTED UNTIL ABOUT 6 PM TODAY AHEAD OF A RATHER STRONG PACIFIC COLD FRONT. DUE TO SATURATED SOILS FROM RECENT HEAVY RAINS AND FLOODING...THESE WINDS COULD BREAK TREE LIMBS OR TOPPLE TREES WHICH COULD LEAD TO PROPERTY DAMAGE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ ORZ005-006-WAZ022-039-110115- /O.EXP.KPQR.WI.Y.0001.000000T0000Z-061111T0000Z/ LOWER COLUMBIA-GREATER PORTLAND METRO AREA-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...HILLSBORO... PORTLAND...OREGON CITY...GRESHAM...LONGVIEW...KELSO... CASTLE ROCK...VANCOUVER...BATTLE GROUND...WASHOUGAL 409 PM PST FRI NOV 10 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR THE LOWER COLUMBIA...GREATER PORTLAND METRO AREA...I-5 CORRIDOR IN COWLITZ COUNTY...AND GREATER VANCOUVER AREA IS NO LONGER IN EFFECT. $$
1 follow-up statement
000 WWUS76 KPQR 110155 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 555 PM PST FRI NOV 10 2006 ORZ007-008-110300- /O.EXP.KPQR.WI.Y.0002.000000T0000Z-061111T0200Z/ CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY- INCLUDING THE CITIES OF...SALEM...MCMINNVILLE...DALLAS...EUGENE... CORVALLIS...ALBANY 555 PM PST FRI NOV 10 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE CENTRAL WILLAMETTE VALLEY AND THE SOUTH WILLAMETTE VALLEY WILL EXPIRE AT 6 PM PST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Nov 10, 2:30 PM PST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 10, 2:30 PM PST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
230 PM PST FRI NOV 10 2006
.SYNOPSIS...A VERY STRONG COLD FRONT MOVED INLAND BRINGING RAIN AND
WIND DURING THE DAY AND WINDS ARE STILL STRONG AHEAD OF IT THIS
AFTERNOON ALONG THE CENTRAL OREGON COAST AND THE COAST RANGE WITH
GUSTS 65 MPH OR MORE REPORTED AT SOME LOCATIONS...GUSTY WINDS WILL
ALSO CONTINUE IN THE WILLAMETTE VALLEY FOR A WHILE UNTIL THE FRONT
MOVES FATHER SOUTH AND EAST. SNOW LEVELS WILL FALL THIS AFTERNOON AND
TONIGHT AS THE COLD FRONT MOVES THROUGH THE CASCADES WITH SNOW
ACCUMULATING IN THE CASCADES NEAR AND BEHIND THE COLD FRONT.
GENERALLY COOL AND UNSETTLED WEATHER WILL PERSIST SATURDAY AND
SATURDAY NIGHT...THEN A POTENTIALLY VERY STRONG VERY WINDY LOW
PRESSURE SYSTEM IS EXPECTED TO APPROACH THE COAST LATER SUNDAY AND
SWING THROUGH THE FORECAST AREA SUNDAY NIGHT AND EARLY MONDAY. THIS
WEATHER SYSTEM COULD PRODUCE DAMAGING WINDS INLAND AS WELL AS THE
COAST. THE WEATHER WILL REMAIN UNSETTLED WITH ADDITIONAL SYSTEMS
THROUGH NEXT WEEK. WILLSON
&&
.SHORT TERM...A STRONG PACIFIC FRONTAL SYSTEM NEAR THE CENTRAL OREGON
COAST AND ACROSS THE FORECAST AREA COAST WILL CONTINUE TO MOVE SOUTH
AND EAST THIS AFTERNOON AND EVENING. STRONG WINDS HAVE BEEN REPORTED
ALONG THE COAST AND IN THE COAST RANGE NEAR AND AHEAD OF THE FRONT
AND THE CENTRAL OREGON COAST AND CENTRAL COAST RANGE ARE STILL
VULNERABLE TO HIGH WINDS FOR A COUPLE MORE HOURS...A LOW LEVEL WIND
JET AHEAD OF THE FRONT WITH OVER 50 KTS AT 850 MB AS THE FRONT MOVES
INLAND TO THE WILLAMETTE VALLEY THIS AFTERNOON THAT COULD GIVE GUSTS
UP TO THE 30 OR 40 MPH RANGE. WITH THE SATURATED SOILS WE COULD GET
TREE DAMAGE...AND WILL THUS A WIND ADVISORY FOR THE WHOLE INTERSTATE
5 CORRIDOR IS STILL IN EFFECT UNTIL 4 PM AND HAVE CONTINUED THE HIGH
WIND WARNING FOR THE CENTRAL OREGON COAST RANGE AND THE CENTRAL
OREGON COAST UNTIL AROUND 4 PM. THE OTHER FEATURE OF THIS SYSTEM
BESIDES WIND IS RAIN. SINCE 4 AM THIS MORNING 1.7 INCHES OF RAIN HAS
FALLEN AT LEES CAMP IN THE NORTH COAST RANGE. 2 INCHES IN 6 HOURS NOT
OUT OF THE QUESTION IN LIGHT OF THE 50 TO 60 KT 850 MB INFLOW. NOT
SURE IF THIS IS ENOUGH TO RENEW THE FLOODING...BUT A FLOOD WATCH WAS
ISSUED FOR THE WILSON NEHALEM AND SILETZ RIVERS AS THE MOST
VULNERABLE COASTAL RIVERS FROM 4 PM TODAY THROUGH SATURDAY.
ISSUED A SNOW ADVISORY FOR THE CASCADES AS SNOW LEVELS FALL NEAR
THE FRONT WITH A SHARP SLOPE TO THE COLD AIR AS THE FRONT MOVES
ACROSS THIS AFTERNOON AND TONIGHT. COOL SHOWERS WITH SNOW LEVELS
MOSTLY BELOW THE CASCADES PASSES ARE EXPECTED LATER TONIGHT AND
SATURDAY. THERE IS SHORT WAVE ACTIVITY ROTATING ABOUT THE PARENT LOW
IN THE GULF OF ALASKA THAT SWINGS THROUGH SATURDAY NIGHT INTO
SUNDAY THAT COULD PRODUCE SNOW ADVISORY ACCUMULATIONS IN AT LEAST
PART OF OUR CASCADES THEN AS WELL. AS IF THIS IS NOT ENOUGH...A VERY
STRONG LOW PRESSURE SYSTEM IS LOOKING MORE AND MORE LIKELY TO
APPROACH LATE SUNDAY AND MOVE THROUGH THE FORECAST AREA SUNDAY NIGHT.
CURRENT MODEL CONSENSUS TAKES THE SURFACE LOW CENTER INLAND THROUGH
WESTERN WASHINGTON...WITH VERY STRONG AND DAMAGING WINDS POSSIBLE
ALONG THE COAST...AND HIGH WINDS POSSIBLE ALSO INLAND. A HIGH WIND
OUTLOOK IS IN EFFECT FOR THAT. THERE IS A FLASH FLOOD WATCH ON THE
SANDY RIVER DUE TO A LOG JAM THERE. WILLSON
.LONG TERM... HEADING INTO THE EXTENDED PERIOD LATE SUN MODELS VARY
IN SOLUTIONS INDICATING A DEEPENING SYSTEM APPROACHING THE COAST BUT
ALL HAVE SOME TYPE OF WIND EVENT DEPICTED. A VERY STRONG WESTERLY
LEFT JET EXIT IS SHOWN AVAILABLE TO SPIN UP THE LOW OFFSHORE SUNDAY
AFTERNOON AND WESTERLY FLOW ALOFT AND WITH THE BAROCLINIC ZONE AHEAD
OF THE SURFACE LOW EXTENDING OUT TO THE SE...THERE WOULD SEEM TO BE
SOME POSSIBILITY OF THE LOW HEADING MORE DUE E SUN NIGHT THAN ANY OF
THE MODELS ARE CURRENTLY INDICATING. WILL KEEP WINDY CONDITIONS IN
FORECAST SUN NIGHT...AND WILL ALSO NEED TO WATCH THAT PERIOD FOR
HEAVY RAIN POTENTIAL AS AIR MASS WITH THIS SYSTEM APPEARS TO HAVE
TAPPED INTO SOME TROPICAL MOISTURE W OF HAWAII. MODEL SIMILARITIES
DIVERGE SUN NIGHT AND HAVING DIFFICULTY IN SHOWING CONSISTENCY EITHER
BETWEEN MODELS OR MODEL RUNS THROUGH REST OF EXTENDED. MAIN
SIMILARITY NOTED IN THE EXTENDED THEN IS A STRONG WESTERLY FLOW
ALOFT. GIVEN THE LACK OF CONFIDENCE WILL STAY WITH A HIGH WIND
OUTLOOK AND NOT UPGRADE TO A HIGH WIND WATCH FOR THAT WEATHER EVENT
YET. WILLSON
&&
.HYDRO...A FLOOD WATCH HAS BEEN ISSUED FOR THE COAST RIVERS WILSON
NEHALEM AND SILETZ FOR THROUGH SATURDAY.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
WA/OR...HIGH WIND WARNING CENTRAL OREGON COAST...AND CENTRAL OREGON
COAST RANGE UNTIL 4 PM TODAY.
WIND ADVISORY FOR THE WILLAMETTE VALLEY...THE LOWER COLUMBIA
AND INTERSTATE 5 CORRIDOR...AND CLARK COUNTY UNTIL 4 PM
TODAY.
GALE WARNING CAPE CASCADE HEAD TO FLORENCE UNTIL 5 PM.
SMALL CRAFT ADVISORY CAPE SHOALWATER TO CASCADE HEAD THROUGH
SATURDAY.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR THROUGH SATURDAY.
SNOW ADVISORY SOUTH WASHINGTON CASCADES AND NORTH AND CENTRAL
OREGON CASCADES THROUGH TONIGHT
FLOOD WATCH WILSON SILETZ AND NEHALEM RIVERS TONIGHT.
FLASH FLOOD WATCH SANDY RIVER TODAY AND TONIGHT.
HIGH WIND OUTLOOK FOR LATE SUNDAY AND SUNDAY NIGHT.
&&
.PRELIMINARY POINT POPS...
AST +78998 PDX +68786 SLE +66786 EUG +66786
MORE WEATHER INFORMATION ONLINE AT...
http://weather.gov/portland
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Nov 10, 5:18 AM PST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 518 AM PST FRI NOV 10 2006 ORZ001-002-WAZ021-111430- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 518 AM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTS. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR TODAY. GUSTS TO 60 OR 65 MPH ARE POSSIBLE ESPECIALLY NEAR BEACHES AND COASTAL HEADLANDS. SEE PDXNPWPQR FOR DETAILS. A PERIOD OF HEAVY RAIN IS EXPECTED TODAY THAT WILL PRODUCE SHARP RISES ON COASTAL RIVERS. A FEW MAY APPROACH FLOOD STAGE. SEE PDXESFPQR FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG DAMAGING WINDS ARE BECOMING INCREASINGLY LIKELY LATE SUNDAY AND SUNDAY NIGHT BOTH ALONG THE COASTAL HEADLANDS AND BEACHES AND IN THE COASTAL COMMUNITIES. SEE PDXSPSPQR FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ005>008-WAZ022-039-111430- LOWER COLUMBIA-GREATER PORTLAND METRO AREA- CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- 518 AM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WILLAMETTE VALLEY OF NORTHWEST OREGON AND CLARK COUNTY AND THE INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH LATER THIS MORNING AND AFTERNOON...EXACERBATED BY SATURATED SOILS FROM RECENT HEAVY RAINS. SEE PDXNPWPQR FOR DETAILS. A PERIOD OF HEAVY RAINS IS POSSIBLE TODAY WITH POSSIBLE SHARP RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS ARE BECOMING INCREASINGLY POSSIBLE LATE SUNDAY AND SUNDAY NIGHT. SEE PDXSPSPQR FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ011-013-WAZ019-111430- NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY- SOUTH WASHINGTON CASCADES- 518 AM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CASCADES OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A PERIOD OF HEAVY RAIN IS LIKELY TODAY THAT MAY PRODUCE SHARP RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING SNOW IS LIKELY SATURDAY INTO SUNDAY MORNING... ESPECIALLY NORTH OF MOUNT JEFFERSON. THE SNOW LEVEL WILL BE NEAR OR BELOW THE ELEVATION OF THE MAJOR PASSES THROUGH THE CASCADES. STRONG WINDS ARE POSSIBLE OVER THE CASCADES SUNDAY NIGHT. SEE PDXSPSPQR FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ003-004-009-010-012-WAZ020-023-040-111430- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON- WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS- CASCADE FOOTHILLS IN LANE COUNTY-WILLAPA HILLS- SOUTH WASHINGTON CASCADE FOOTHILLS- 518 AM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST RANGE...CASCADE FOOTHILLS...AND WESTERN COLUMBIA GORGE OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A PERIOD OF HEAVY RAIN IS POSSIBLE TODAY THAT COULD CAUSE SHARP RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS. WINDS MAY GUST UP NEAR 45 MPH TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG POSSIBLY DAMAGING WINDS ARE BECOMING INCREASINGLY LIKELY LATE SUNDAY AND SUNDAY NIGHT. SEE PDXSPSPQR FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ250-255-270-275-111430- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM- 518 AM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A STORM WARNING IS IN EFFECT FOR THIS MORNING. SEAS MAY APPROACH 20 FEET. SEE PDXCWFPQR FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORM FORCE WINDS ARE BECOMING INCREASINGLY LIKELY SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH SEAS EXCEEDING 20 FEET. SEE PDXSPSPQR FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
In the hours before
Special weather statement, Nov 10, 11:03 AM PST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 1103 AM PST FRI NOV 10 2006 WAZ019-040-111915- SOUTH WASHINGTON CASCADES-SOUTH WASHINGTON CASCADE FOOTHILLS- INCLUDING THE CITIES OF...COLDWATER RIDGE VISITORS CENTER... MOUNT ST. HELENS...TOUTLE...ARIEL...COUGAR 1103 AM PST FRI NOV 10 2006 ...WIND FORECAST FOR MOUNT ST HELENS FOR PLANNING PURPOSES... .SYNOPSIS...A VERY STRONG COLD FRONT WILL BRING MORE LOCALLY HEAVY RAIN AND STRONG WIND SOUTHWEST WASHINGTON AND NORTHWEST OREGON COAST AND COAST RANGES AND WILLAPA HILLS TODAY AND EARLY TONIGHT...WITH A GUSTY WINDS OVER THE INTERIOR THIS AFTERNOON AS WELL. GENERALLY COOL AND UNSETTLED WEATHER WILL PERSIST SATURDAY AND SATURDAY NIGHT...WITH SNOW ACCUMULATING IN THE CASCADES NEAR AND BEHIND THE COLD FRONT. THEN A POTENTIALLY VERY STRONG VERY WINDY LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH THE COAST LATER SUNDAY AND SWING THROUGH THE FORECAST AREA SUNDAY NIGHT AND EARLY MONDAY. THIS WEATHER SYSTEM COULD PRODUCE DAMAGING WINDS INLAND AS WELL AS THE COAST. THE WEATHER WILL REMAIN UNSETTLED WITH ADDITIONAL SYSTEMS THROUGH NEXT WEEK. WILLSON && ================================================================= KEY TO DECODING THE WIND DATA... FORMAT... 168025 WHERE FIRST THREE DIGITS ARE THE WIND DIRECTION AND THE LAST THREE DIGITS ARE THE WIND SPEED. IN THIS EXAMPLE, WIND IS FROM 168 (SOUTH) AT 25 MPH. ***** ALL WIND DATA ARE IN MILES PER HOUR ***** ================================================================== SALEM OBSERVED BALLOON SOUNDING WINDS AT 0400 PST ON 11/10/06 200 FT 180008 (MPH) 400 FT 180013 (MPH) 1000 FT 180023 (MPH) 2000 FT 190033 (MPH) 2500 FT 195036 (MPH) 3000 FT 200040 (MPH) 4000 FT 205043 (MPH) 4700 FT 210043 (MPH) 6000 FT 215041 (MPH) 7000 FT 215045 (MPH) 8000 FT 220048 (MPH) 9000 FT 225048 (MPH) 9800 FT 230048 (MPH) 12000 FT 245053 (MPH) 14000 FT 250058 (MPH) 16000 FT 250059 (MPH) 18300 FT 250064 (MPH) 19000 FT 250064 (MPH) 20000 FT 255063 (MPH) 23600 FT 270071 (MPH) 25000 FT 275069 (MPH) 30000 FT 285084 (MPH) 30000 FT 285091 (MPH) 32000 FT 285111 (MPH) 33000 FT 285092 (MPH) 33800 FT 285093 (MPH) 35000 FT 280094 (MPH) 38400 FT 265090 (MPH) 39000 FT 265090 (MPH) FORECAST WINDS FOR MOUNT ST HELENS ELEV. 11/10 0400PST 11/10 1600PST 11/11 0400PST 11/11 1600PST 3000 179032 226031 242021 238028 6000 195048 249041 256026 257039 9000 217057 258044 261029 265040 12000 238056 250051 266030 276046 15000 243059 241069 265035 284054 18000 247061 237089 263042 290060 21000 253070 236105 257049 296072 24000 259081 236114 253055 298089 27000 264090 240124 250062 296099 30000 270100 241139 249067 294100 33000 273116 239140 251070 293094 36000 270108 241135 255070 290086 39000 269095 246122 257070 287082 42000 269079 252102 258070 285080 45000 267068 256086 259067 284077 48000 264061 256072 260061 282074 51000 261055 256059 260054 281070
Special weather statement, Nov 10, 1:30 PM PST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 130 PM PST FRI NOV 10 2006 ORZ001>013-WAZ019>023-039-040-111500- NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- SOUTH WASHINGTON CASCADES-WILLAPA HILLS-SOUTH WASHINGTON COAST-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... LINCOLN CITY...NEWPORT...FLORENCE...VERNONIA...GRANDE RONDE... SWISSHOME...ST. HELENS...CLATSKANIE...HILLSBORO...PORTLAND... OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...DALLAS...EUGENE... CORVALLIS...ALBANY...HOOD RIVER...CASCADE LOCKS...MULTNOMAH FALLS... SANDY...SILVER FALLS STATE PARK...SWEET HOME...GOVERNMENT CAMP... DETROIT...SANTIAM PASS...VIDA...LOWELL...COTTAGE GROVE... MCKENZIE BRIDGE...OAKRIDGE...WILLAMETTE PASS...MOUNT ST. HELENS... FRANCES......RAYMOND...LONG BEACH...CATHLAMET...LONGVIEW...KELSO... CASTLE ROCK...STEVENSON...SKAMANIA...VANCOUVER...BATTLE GROUND... WASHOUGAL...COUGAR 130 PM PST FRI NOV 10 2006 ...HIGH WIND OUTLOOK FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FOR LATE SUNDAY AND SUNDAY NIGHT... COMPUTER MODELS ARE COMING INTO AGREEMENT ON THE POSSIBILITY OF A SIGNIFICANT WIND EVENT FOR SOUTHWEST WASHINGTON AND NORTHWEST OREGON LATE SUNDAY AND SUNDAY NIGHT. CURRENT TRENDS OF THE COMPUTER MODELS SHOW A VERY DEEP LOW PRESSURE CENTER COMING ONSHORE ACROSS SOUTHWEST WASHINGTON SUNDAY NIGHT. IF THIS OCCURS...IT COULD PRODUCE VERY STRONG AND DAMAGING WINDS ALONG THE COAST AND OVER THE COASTAL MOUNTAINS AND EVEN IN THE CASCADES. WINDS COULD ALSO GUST TO AT LEAST 60 MPH IN THE INLAND VALLEYS...WHICH COULD PRODUCE SIGNIFICANT PROPERTY DAMAGE. DAMAGE COULD BE EXACERBATED BY THE VERY WET SOILS FROM THE PERSISTENT RAINFALL AND FLOODING OF THE PAST SEVERAL DAYS. A HIGH WIND OUTLOOK IS ISSUED TO ALERT USERS OF THE POTENTIAL THAT A HAZARDOUS WINDSTORM MAY DEVELOP. IF CONDITIONS CONTINUE TO PROGRESS TOWARD DEVELOPING HIGH WINDS SUNDAY AFTERNOON AND SUNDAY NIGHT THEN A HIGH WIND WATCH WILL BE ISSUED LATE TONIGHT OR SATURDAY. PEOPLE ARE ENCOURAGED TO CONTINUE TO MONITOR THE LATEST FORECASTS AND DISCUSSIONS ON THIS POTENTIALLY DAMAGING HIGH WIND EVENT. FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
Local storm report, Nov 10, 2:55 PM PST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
255 PM PST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND GST CAPE DISAPPOINTMENT 46.27N 124.08W
11/10/2006 M58.00 MPH PACIFIC WA COAST GUARD
WIND GUST TO 58 MPH.
0900 AM NON-TSTM WND GST 15 NW KELSO 46.28N 123.11W
11/10/2006 M60.00 MPH COWLITZ WA OFFICIAL NWS OBS
WIND GUST 60 MPH AT ABERNATHY MTN.
0900 AM NON-TSTM WND GST CLATSOP SPIT 46.22N 124.00W
11/10/2006 M63.00 MPH CLATSOP OR C-MAN STATION
WIND GUST OF 63 MPH.
0200 PM NON-TSTM WND GST 2 S NEWPORT 44.60N 124.05W
11/10/2006 M65.00 MPH LINCOLN OR DEPT OF HIGHWAYS
WIND GUST 65 MPH AT YAQUINA BAY BRIDGE.
0200 PM NON-TSTM WND GST 10 N NEWPORT 44.77N 124.05W
11/10/2006 E61.00 MPH LINCOLN OR PUBLIC
WIND GUST 61 MPH AT CAPE FOULWEATHER.
0200 PM NON-TSTM WND GST LINCOLN CITY 44.97N 124.01W
11/10/2006 M66.00 MPH LINCOLN OR PUBLIC
WIND GUST OF 66 MPH.
&&
RNELSONThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 10:22 AM PST | High Wind Watch | PQR | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.